# SDR A6WA2019022746420

- Difficulty date: February 20, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 34,743 hours, 33,611 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

436AL EXHAUST FAIRING SECOND STIFFENER AFT CRACKED NEAR PREVIOUS REPAIR. REPLACED
